SOME REMARKS ON MILOVANOVIC-PECARIC INEQUALITY AND APPLICAITONS FOR SPECIAL MEANS AND NUMERLCAL INTEGRATIONS

Authors

  • S. S. DRAGOMIR Department of Computer and Mathematical Science, Victoria University of Technology, P. 0 . Box 14428, MCMC, Melbourne, Victoria 8001, Australia.
  • Y. J. CHO Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea
  • S. S. KIM Department of Mathematics, Dongeui University, Pusan 614-714, Korea.

DOI:

https://doi.org/10.5556/j.tkjm.30.1999.4226

Keywords:

Milovanovic Pecaric inequality, Ostrowski's inequality

Abstract

In this paper,we shall give some applications of the Milovanovic-Pecaric inequality for special means in numerical integrations and prove some new inequalities of the Milovanovic­ Pecaric type in which the bound will be expressed in terms of the first derivatives.

References

D. S. Mitrinovic, J. E. Pecaric and A. M. Fink, Inequalities Involving Functions and Their Integrals and Derivatives, Kluwer Academic Publishers, Dordrecht, 1991.

Downloads

Published

1999-09-01

How to Cite

DRAGOMIR, S. S., CHO, Y. J., & KIM, S. S. (1999). SOME REMARKS ON MILOVANOVIC-PECARIC INEQUALITY AND APPLICAITONS FOR SPECIAL MEANS AND NUMERLCAL INTEGRATIONS. Tamkang Journal of Mathematics, 30(3), 203-211. https://doi.org/10.5556/j.tkjm.30.1999.4226

Issue

Section

Papers

Most read articles by the same author(s)

1 2 3 > >>